# SDR USAA BB08170

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - LEFT EMERGENCY ESCAPE SPOILER SQUIB LIGHT FAILED TO ILLUMINATE DURING TEST TWO.  MAINTENANCE REPLACED THE LEFT ESCAPE SYSTEM EMERGENCY BATTERY.
